# SDR ASOA2015051412830

- Difficulty date: April 20, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK CORRODED AT BS 708 - 761.85.   CORROSION IS OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801, A03 AND AMM 53-00-49-00-400-801, A03.
